# SDR DALA2017062404962

- Difficulty date: June 23, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,411 hours, 58,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cap
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OUTER CAP BS 1437, LONGERON 2R.  THE CAP WAS REPAIRED IAW ER/A 558132-14, REV ORIG, AND ETI-88-17-170, REV 3.
